Our website is made possible by displaying online advertisements to our visitors.

Please consider supporting us by disabling your ad blocker.
Sign in to follow this  
Followers 0
Cinnamon

2 dead, 57 hospitalized after Tampa music festival

10 posts in this topic

Tampa police reported in a news release that a 22-year-old Melbourne man and a 21-year-old Kissimmee woman were hospitalized Saturday. The man died Sunday, and the woman died Monday. The medical examiner's office wasn't immediately reporting a cause of death.

Police didn't say why the 57 other people were hospitalized.

http://bigstory.ap.org/article/387226e3aabc4dcc9d440c9a7af5835d/2-dead-57-hospitalized-after-tampa-music-festival

What??? 

Share this post


Link to post
Share on other sites

Two die after Sunset festival; mother speaks out

TAMPA (FOX 13) - An investigation was underway to determine the cause of two deaths and 57 people needing medical attention at the hospital after the Sunset Music Festival at Raymond James Stadium over the weekend. 

Meanwhile, the mother of the two young people who died said she did not think her daughter was a heavy drug user, but hospital staff alluded to possible overdoses from the festival.

TPD said the Medical Examiners Office confirmed two people died after being transported to the hospital from the festival.  22-year-old Alex Haynes, of Melbourne, was transported to the hospital on Saturday and died on Sunday.

Two die after Sunset festival; mother speaks out

21-year-old Katie Bermudez, of Kissimmee, was taken to the hospital on Saturday and died on Monday. Bermudez's mother hoped the phone call she received at 3 a.m. Sunday from St. Joseph's Hospital was a nightmare. 

"The social worker said, 'your daughter Katie is on a ventilator. You need to get to the hospital," Nancy Bermudez recalled.

<snip>

http://www.fox13news.com/news/local-news/150380486-story

Share this post


Link to post
Share on other sites
1 minute ago, thedudeabides said:

Drugs er bahd umhkaaay

there is no evidence of drugs here, this happened in a matter of a short time, sounds more like a viral infection that is very fast moving with the brain swelling and fever

Share this post


Link to post
Share on other sites

Posted (edited)

1 minute ago, Cinnamon said:

there is no evidence of drugs here, this happened in a matter of a short time, sounds more like a viral infection that is very fast moving with the brain swelling and fever

This could also be a drug.

Many narcotics can cause brain swelling and fever.

Edited by thedudeabides

Share this post


Link to post
Share on other sites
1 minute ago, thedudeabides said:

This could also be a drug.

Many narcotics can cause brain swelling and fever.

Which ones?

Share this post


Link to post
Share on other sites
2 minutes ago, Cinnamon said:

Which ones?

Quote

 

Acetaminophen is the generic name for the commonly used pain reliever Tylenol. Overdose of this drug causes liver damage with symptoms that include loss of appetite, tiredness, nausea and vomiting, paleness, and sweating. The next stage of symptoms indicates liver failure and includes abdominal pain and tenderness, swelling of the liver, and abnormal blood tests for liver enzymes. In the last stage of this poisoning, liver failure advances and the patient becomes jaundiced, with yellowing of the skin and whites of the eyes. They may also experience kidney failure, bleeding disorders, and encephalopathy (swelling of the brain).

Anticholinergic drugs (drugs that block the action of acetylcholine, a neurotransmitter) like atropine, scopolamine, belladonna, antihistamines, and antipsychotic agents cause the skin and moist tissues (like in the mouth and nose) to become dry and flushed. Dilated pupils, an inability to urinate, and mental disturbances are also symptoms. Severe toxicity can lead to seizures, abnormal heart rhythms, extremely high blood pressure, and coma.

Antidepressant drugs like amitriptyline, desipramine, and nortriptyline can cause irregular heart rate, vomiting, low blood pressure, confusion, and seizures. An overdose of antidepressants also causes symptoms similar to those seen with anticholinergic drug overdoses.

 

 

Share this post


Link to post
Share on other sites

These don't sound like the kind of drugs people would use for recreation. 

Share this post


Link to post
Share on other sites

This reads like an intentional poisoning.

Wouldn't surprise me at all if someone was selling recreational drugs laced with a poison at the festival.

1 person likes this

Share this post


Link to post
Share on other sites
Guest
You are commenting as a guest. If you have an account, please sign in.
Reply to this topic...

×   You have pasted content with formatting.   Restore formatting

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

Sign in to follow this  
Followers 0

Our website is made possible by displaying online advertisements to our visitors.

Please consider supporting us by disabling your ad blocker.